MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3
Model Number VBJR081502A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records indicated the device met pre-release specifications.No device or images were provided to gore for evaluation.Therefore, based on the engineering evaluation performed, no root cause was identified.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2020 the patient presented with thrombosis in the brachial artery.An 8mm x 15cm gore® viabahn® endoprosthesis was to be deployed as a brachial artery to brachial vein fistula.However, during deployment, the device started to "bowstring" and would not deploy after approximately 1cm of the device was expanded.The device was removed and an 8mm x 15cm gore® viabahn® endoprosthesis was successfully deployed to complete the procedure.The patient tolerated the procedure and is doing well.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9638401
Report Number2017233-2020-00054
Device Sequence Number14082576
Product Code NIP
UDI-Device Identifier00733132623839
UDI-Public00733132623839
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2022
Device Model NumberVBJR081502A
Device Catalogue NumberVBJR081502A
Device Lot Number20894842
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR